Solvable optimization problems involving a p-Laplacian type operator

Chong Qiu, Xiaoqi Yang, Yuying Zhou

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Abstract

This paper is concerned with maximization and minimization problems related to a boundary value problem involving a p-Laplacian type operator. These optimization problems are formulated relative to the rearrangement of a fixed function. Firstly, by introducing a truncated function, we establish the existence and uniqueness of the solution of the boundary value problem involving a p-Laplacian type operator, and then, we show that both optimization problems are solvable under some suitable assumptions. Furthermore, we show that the solution of the minimization problem is unique and has some symmetric property if the domain considered is a ball.

Original languageEnglish
Pages (from-to)1-18
Number of pages18
JournalApplicable Analysis
DOIs
Publication statusE-pub ahead of print - 5 Nov 2020

Keywords

  • Optimization
  • p-Laplacian
  • R. Magnanini
  • rearrangement
  • symmetric

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this